Notes on unbounded Toeplitz operators in Segal-Bargmann spaces

Volume 64 / 1996

D. Cichoń Annales Polonici Mathematici 64 (1996), 227-235 DOI: 10.4064/ap-64-3-227-235


Relations between different extensions of Toeplitz operators $T_φ$ are studied. Additive properties of closed Toeplitz operators are investigated, in particular necessary and sufficient conditions are given and some applications in case of Toeplitz operators with polynomial symbols are indicated.


  • D. Cichoń

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image